# SDR UIEA2019040103754

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,953 hours, 22,920 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: Illuminated
- Location: Equipment Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TAXI IN AFTER L ENG SHUT DOWN, FWD EQUIP VALVE EICAS MESSAGE COMPLIED WITH QRH.( TRANSFERRED TO MDDR 109469  )
